# SDR CA090605002

- Difficulty date: June 1, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 30,444 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C19771P
- Condition: Damaged
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR OVERHAUL. UPON VISUAL INSP, DAMAGE TO ONE OF THE BLADE CLAMPS CONSISTENT WITH LIGHTENING STRIKE WAS OBSERVED. CLAMP IS UNSERVICABLE IAW MANUAL 118F AND 202A.
